# SDR QXEA0202078

- Difficulty date: November 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,507 hours, 3,016 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND NACELLE AFT FAIRING LEFT AND RIGHT HAVE CRACKED AFT ATTACH BRACKETS. REPAIRED IAW DH8S-54-06654 AND HORIZON AIR EA 6-54-158A.
